# SDR CX7A194J3

- Difficulty date: April 5, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N306CE
- Make and model: Saab 340B
- Aircraft serial: 340B203
- Aircraft time: 22,974 hours, 26,382 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hydraulic Line
- Part number: AE7064588
- Part serial: NA
- Condition: Blew Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GOT A HYD LIGHT ON IN FLIGHT. MAIN PRESS GONE (0 PSI), EMER PRESS 2900 PSI, OUT/INBOARD 2900 BLEW BOLTS BECAUSE WE Weren’t GETTING PRESS WITH HAND PUMP. LANDED FINE. NO NOSEWHEEL STEERING AFTER LANDING. HAD FLAPS FOR LANDING AND BREAK PRESSURE AFTERWARD.
